Next Article in Journal
Comparative Study of Algorithms for Response Surface Optimization
Previous Article in Journal
On Characterization of Inextensible Flows of Curves According to Type-2 Bishop Frame E3
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Volume were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2014, 19(1), 78-92; doi:10.3390/mca19010078

Taiex Index Option Model by Using Nonlinear Differential Equation

Graduate Institute of Finance, National Taiwan University of Science and Technology, 10607, Taipei, Taiwan
Department of Mathematical Sciences, National Chengchi University, 11605 Taipei, Taiwan
Department of Statistics, National Chengchi University, 11605, Taipei, Taiwan
Authors to whom correspondence should be addressed.
Published: 1 April 2014
Download PDF [338 KB, uploaded 1 March 2016]


In this study we treat TXO price as a dynamic system which changes over time and characterize it by differential equations. Our goal is to construct a model more suitable for TXO. We use ―Parabola Approximation‖ proposed by Li et al. (2011) to solve the differential equations and try to find the model which fits our data the most. Empirical study shows the model used all produce accurate estimates of TXO prices.
Keywords: differential equation; dynamic system; parabola approximation; options; TXO; B-S model differential equation; dynamic system; parabola approximation; options; TXO; B-S model
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Lin, T.-J.C.; Li, M.-R.; Lee, Y.S. Taiex Index Option Model by Using Nonlinear Differential Equation. Math. Comput. Appl. 2014, 19, 78-92.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top